Doctor insights on:
Any Drugs Cause Leg Claudication
Sort of: The most common cause of leg cramping from medication is likely the family of statin drugs used to lower cholesterol. Monitoring of liver and muscle enzymes is common with statins. With normal lab results changing doses or brands can improve the muscle cramping. ...Read moreSee 1 more doctor answer
Unlikely: Leg claudication is a cramping muscle pain, and/or numbness/pain in the foot which comes on with exercise and improves with rest. Claudication symptoms are very predictable and reproducible. The random sharp pain you describe is unlikely to be claudication pain. ...Read moreSee 1 more doctor answer
Certainly: Claudication describes the symptoms of muscle cramping and/or foot numbness/pain with exercise. People with mild to moderate vascular disease experience claudication. It is very possible for the vascular disease to progress to severe disease, in which case people develop rest pain or tissue loss. Smoking cessation, Aspirin and a cholesterol lowering medication (statin) will help. ...Read moreSee 1 more doctor answer
Pressure testing: Some common tests used to diagnose claudication include: checking the pulses in your feet ankle-brachial index to compare the blood pressure in your ankles to the blood pressure in your arms doppler ultrasound, which monitors blood flow in the area affected magnetic resonance imaging (MRI) or computed tomography (ct) angiography to show damage to blood vessels. ...Read more
Yes: Claudication is leg pain with walking associated with pad (peripheral artery disease). Pad, like heart disease (cad), is a manifestation of atherosclerosis. Dietary choices like low sodium , low cholesterol, low fat, and low sugar can help control risk factors like hypertension, high cholesterol, obesity and diabetes. ...Read moreSee 1 more doctor answer
Unlikely: No. Sitting is not associated with atherosclerosis or vascular disease. However, having said that, if you do have vascular disease and claudication, regular exercise will increase your exercise endurance- this has been proven and is the first recommendation along with optimal medical management (aspirin and a statin). ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- I have a rash with blisters growing on my leg without any cause
- Any drugs habits causes eye floaters
- Are there any drugs or dietary habits that causes eye floaters?
- Ask a doctor a question free online
- Can any std cause ear pain?
- Can t5s cause any pain?
- What causes warm sensation in leg?
- What causes hot spots on legs?
- Talk to a vascular surgeon online for free